# SDR AALA202405061611

- Difficulty date: January 8, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 19,429 hours, 4,982 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Warning Message
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN SHORT TERM STORAGE: DURING REPOSITION FLIGHT TO ROW FOR MAINTENANCE / SHORT TERM STORAGE THE  FLIGHT CREW REPORTED DOOR L1 SLIDE INDICATION INTERMITTENT. **SUPPLEMENTAL REPORT FOR AALA202402011611: MAINTENANCE ACCOMPLISHED A TASK CARD 26L00010012 AND COULD NOT DUPLICATE THE INTERMITTENT SLIDE INDICATION AT THE L1 DOOR. ** (CLOSED)
